MathSciNet Relay Station
MathSciNet bibliographic data
MR1742385 91B54
Ahmed, E.; Agiza, H. N.; Hassan, S. Z. On modifications of Puu's dynamical duopoly. Chaos Solitons Fractals 11 (2000), no. 7, 1025–1028.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement